Amoxicillin is an antibiotic used to treat bacterial infections. The medication comes in many different forms, including capsules, tablets and liquids. A common side effect of amoxicillin is a rash.
Amoxicillin comes from penicillin, which is known to cause allergies in some people.
The rash of amoxicillin can be mild or severe, depending on how sensitive the person is to the medication.
It can be red or purple and can spread throughout the body. Amoxicillin can also appear as cells, red or white bumps that develop on the skin. Or it may appear as a papillary rash with areas that resemble flat red spots.
What causes the rash of amoxicillin?
Amoxicillin rash. Photo credit: Skoch3, (2008, February 17)
Amoxicillin may cause a rash in some people.
Photo credit: Skoch3, (2008, February 17)
Doctors are not sure why some people develop a rash with amoxicillin.
People who secrete in urticaria usually do so due to an allergic reaction.
However, the development of amoxicillin rash without any additional symptoms may indicate that the person has no real sensitivity.
Eruption by amoxicillin is more common in children who are more likely to develop girls than boys.
Children with a condition known as mononucleosis or monoarthritis, who take amoxicillin, are also more likely to develop rashes.
These days, doctors rarely use amoxicillin for children suffering from monkey describes, because it is a case of the virus instead of a bacterial condition is not considered to be useful amoxicillin.
As you look?
The type of rash that develops depends on whether the person is allergic to amoxicillin or not.
Macular rash usually appears 3 to 10 days after the person is treated, although it can occur at any time. The eruption will be accompanied by small flat pink spots that appear in a symmetrical pattern.
The rash is not contagious and usually begins to disappear after 3 days, but may take up to 6 days to disappear.
People who take amoxicillin can also develop cells.
The hives appear in the form of prominent red protuberances that can go, go and change the site and are usually very pruritic. If the urticaria develops after the person takes Amoxicillin, it may be due to sensitivity to penicillin.
If someone develops bees after taking amoxicillin, it is necessary to seek medical advice, as soon as possible, where the rash may spread and become more severe.
If there is difficulty breathing or swelling with the rash, you should call the emergency services for immediate medical assistance.
The rash of amoxicillin may disappear after a person stops taking the medication.
The person who develops the amoxicillin rash usually finds out that the rash disappears when he stops taking the drug.
If there are no other symptoms besides the rash, the person may not need any additional treatment and the rash will go away on its own.
However, because the rash may be a sign of an allergic reaction, it is necessary to stop taking the medication and consult your doctor as soon as possible.
The allergy to amoxicillin can be serious and the symptoms can get worse.
If a person has an allergic reaction to amoxicillin, you may also experience:
• Shaking chills
• skin itch